RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 5, Pages 765–783 (Mi mz1997)  

This article is cited in 5 scientific papers (total in 5 papers)

Associative and commutative distribution algebra with multipliers, and generalized solutions of nonlinear equations

V. M. Shelkovich

St. Petersburg State University of Architecture and Civil Engineering

Full text: PDF file (1452 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:5, 536–549

Bibliographic databases:


Citation: V. M. Shelkovich, “Associative and commutative distribution algebra with multipliers, and generalized solutions of nonlinear equations”, Mat. Zametki, 57:5 (1995), 765–783; Math. Notes, 57:5 (1995), 536–549

Citation in format AMSBIB
\Bibitem{She95}
\by V.~M.~Shelkovich
\paper Associative and commutative distribution algebra with multipliers, and generalized solutions of nonlinear equations
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 5
\pages 765--783
\mathnet{http://mi.mathnet.ru/mz1997}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1347378}
\zmath{https://zbmath.org/?q=an:0868.46028}
\elib{http://elibrary.ru/item.asp?id=12754523}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 5
\pages 536--549
\crossref{https://doi.org/10.1007/BF02304423}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TV02400013}


Linking options:
  • http://mi.mathnet.ru/eng/mz1997
  • http://mi.mathnet.ru/eng/mz/v57/i5/p765

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Shelkovich, “Colombeau generalized functions: A theory based on harmonic regularizations”, Math. Notes, 63:2 (1998), 275–279  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. G. Danilov, V. P. Maslov, V. M. Shelkovich, “Algebras of the singularities of singular solutions to first-order quasi-linear strictly hyperbolic systems”, Theoret. and Math. Phys., 114:1 (1998), 1–42  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. S. A. Albeverio, A. Yu. Khrennikov, V. M. Shelkovich, “Non-linear singular problems in $p$-adic analysis: associative algebras of $p$-adic distributions”, Izv. Math., 69:1 (2005), 221–263  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. Shelkovich, VM, “New versions of the Colombeau algebras”, Mathematische Nachrichten, 278:11 (2005), 1318  crossref  mathscinet  zmath  isi
    5. Albeverio, S, “p-adic Colombeau-Egorov type theory of generalized functions”, Mathematische Nachrichten, 278:1–2 (2005), 3  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:369
    Full text:65
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019